Inventiones Mathematicae Journal Issues Research Articles in March 2025 Edition
February 07, 2025
February 07, 2025
BERLIN, Germany, Feb. 7 -- Inventiones Mathematicae, a peer-reviewed journal that says it features contributions to mathematics, published research articles on the following topics in its March 2025 edition (Vol. 239, Issue 3).
Here are excerpts of the topics:
* * *
* Curvature and sharp growth rates of log-quasimodes on compact manifolds
* Generalizing Lusztig's total positivity
* Hausdorff dimension of the Apollonian gasket< . . .
Here are excerpts of the topics:
* * *
* Curvature and sharp growth rates of log-quasimodes on compact manifolds
* Generalizing Lusztig's total positivity
* Hausdorff dimension of the Apollonian gasket< . . .